Publication
Title
A modal theory of function
Author
Language
English
Source (journal)
The journal of philosophy. - New York, N.Y.
Publication
New York, N.Y. : 2010
ISSN
0022-362X
Volume/pages
107:8(2010), p. 412-431
ISI
000288634700002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.04.2011
Last edited 03.10.2018
To cite this reference